• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6668
School of Physics
  Title:   Uniqueness of the Minimum of the Free Energy of the 2-D Yang-Mills Theory at Large N
  Author(s): 
1.  A. Aghamohammadi
2.  M. Alimohammadi
3.  M. Khorrami
  Status:   Published
  Journal: Mod. Phys. Lett. A
  No.:  36
  Vol.:  14
  Year:  1999
  Pages:   751-758
  Supported by:  IPM
  Abstract:
There has been some controversies at the large N behaviour of the 2D Yang-Mills and chiral 2D Yang-Mills theories. To be more specific, is there a one parameter family of minima of the free energy in the strong region, or the minimum is unique. We show that there is a missed equation which, added to the known equations, makes the minimum unique.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right